# SDR CA190304020

- Difficulty date: March 4, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Emb EMB-145LR
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: MS3459L14S5S
- Condition: Damaged
- Location: Wire Harness
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN THE PROCESS OF PERFORMING SB 145-27-0130, CONNECTORS ON HARNESS (145-33587-405) W601 HAVE A LARGER RADIUS WHEN COMPARED WITH (145-33587-403). THE GAPPING ON THE FUEL SELECTOR VALVE WILL NOT ALLOW THE CONNECTOR TO BE INSTALLED. THIS HARNESS IS A PRE-FABRICATED HARNESS. THE CONNECTORS FROM (145-33587-403) HARNESS & THE (145-33587-405) HARNESS ARE MANUFACTURED BY THE SAME COMPANY WITH THE SAME PART NUMBER. OLD PART NUMBER: MS3459L14S-5S HAD A 1.223` DIAMETER NEW PART NUMBER: MS3459L14S-5S HAD A 1.356` DIAMETER MANUFACTURE PART NUMBER: MS3459L14S-5S HAS A 1.358` DIAMETER SPEC SHEET AMP-MIL-DTL-5015 PAGE 22.
